# SDR UHLA2011081000267

- Difficulty date: August 10, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 5,962 hours, 4,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LUMINESCENT STRIPS DISCOLORED.  REMOVED AND REPLACED WORN OUT STRIPS IAW EMB 175 MM 33-50-02.
